# SDR SWAA2015011235631

- Difficulty date: December 30, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 35,922 hours, 20,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 3 WINDOW FRAME E - F POST, 2ND LOWER FASTENER HOLE CRACKED.  REPAIRED POST IAW SRM.
